# SDR AALA201602059038

- Difficulty date: January 14, 2016
- Submitted: February 6, 2016
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 25,464 hours, 3,623 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367227816200
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CABIN FLOOR PANEL 271CF IS CRACKED ON BOTTOM SIDE INSERT HOLES. REPLACED FLOOR PANEL IAW SRM 53-02-00.
